# SDR UALA2012121007159

- Difficulty date: December 7, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 45,280 hours, 5,484 cycles
- Engine: Pwa PW40903
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Condition: Faulty
- Location: Ice Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ICE DETECT RIGHT DISPLAYED ON STATUS.  REPLACED RIGHT ICE DETECTOR PER AMM, OPS TEST GOOD.
